Journal of Symbolic Logic

On the Angular Component Map Modulo $P$

Johan Pas

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1125-1129.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743409

Mathematical Reviews number (MathSciNet)
MR1071318

Zentralblatt MATH identifier
0719.03013

JSTOR
links.jstor.org

Citation

Pas, Johan. On the Angular Component Map Modulo $P$. J. Symbolic Logic 55 (1990), no. 3, 1125--1129. https://projecteuclid.org/euclid.jsl/1183743409


Export citation